Author Topic: Am I Expecting to much  (Read 269 times)

[Buddie]

Am I Expecting to much
« on: May 31, 2022, 07:31:58 pm »
Hey buddies. Hope you guys are doing well and thank you to all the buddies for your support and I hope some of my feedback to you and my journey posts have helped some.

I am trying to manage my expectation. I tapered Klonopin for a year (see my signature) and jumped at 0.042 mg in late January as I could not get stable. (At least I think it was that dosage as I did milk titration and would dissolve a 0.5 mg tablet into 100 ml of whole milk and then remove daily via syringe what I was to consume and would make a new batch every 3 days.)

So just over 18 weeks off. My biggest issue is head tingling. I also get sometimes heart palpitations, and sometimes burning in my legs. The tingling has gotten better slightly. So, a slight improvement. Sleep with melatonin and around 7 mg of Remeron is fine.

I have tried starting to taper the Remeron, (I have gotten good feedback from buddies that I should wait sometime until my CNS calms down) but I truly do not want to be on more drugs.) And think my daily micro cuts of 0.001 g is too fast.

Part of me says I should be relatively better by now, but I have seen many posts that really tells me 18 weeks post jump is nothing (was on K end to end with taper 18 months).

I am functional but the head tingling with accompanying ear ringing drives me nuts.

I am fighting the depression now, (mainly will it ever get better.)

Appreciate feedback.

Seeking

 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I Expecting to much
« Reply #1 on: May 31, 2022, 11:01:11 pm »
Yeah, 18 weeks (nearly five months?) off seems pretty soon to start another taper, especially one that is for sleep.

I wouldn't want the tingling, burning and palpitations to ramp up. Maybe wait until those calm down and think about the taper then?

I started a paxil taper and I think it was too soon, so I am holding.

Congrats on getting this far out from the K!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I Expecting to much
« Reply #2 on: June 01, 2022, 07:12:42 am »
Yeah, you're right in what you say. 18 weeks isn't long at all really, and from the sounds of it you are fully functional with some annoyances. They will pass, just need a little patience, you're doing well, but i understand why you would think it would be over by now. All our experience with being ill programmes us to believe that most illnesses pass in a few weeks, and so should this. Unfortunately not.

With regards to the Remeron, as you said, you've already been advised to not taper it yet and I'd tend to agree. But it's your body, and your choice. As long as you realise things could get worse, as you could destabilise your CNS further and ultimately you'll be dealing with 2 WD's. That being, I have no experience with Remeron, and don't know if people generally get WD from it or not.

You'll get there, and it sounds like you are well on your way
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I Expecting to much
« Reply #3 on: June 02, 2022, 06:56:35 pm »
Yeah, 18 weeks (nearly five months?) off seems pretty soon to start another taper, especially one that is for sleep.

I wouldn't want the tingling, burning and palpitations to ramp up. Maybe wait until those calm down and think about the taper then?

I started a paxil taper and I think it was too soon, so I am holding.

Congrats on getting this far out from the K!

[...]

Thanks [...]. I wish you luck with the paxil. Been there done that.

Seeking
« Last Edit: June 02, 2022, 10:27:50 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I Expecting to much
« Reply #4 on: June 02, 2022, 06:57:08 pm »
Yeah, you're right in what you say. 18 weeks isn't long at all really, and from the sounds of it you are fully functional with some annoyances. They will pass, just need a little patience, you're doing well, but i understand why you would think it would be over by now. All our experience with being ill programmes us to believe that most illnesses pass in a few weeks, and so should this. Unfortunately not.

With regards to the Remeron, as you said, you've already been advised to not taper it yet and I'd tend to agree. But it's your body, and your choice. As long as you realise things could get worse, as you could destabilise your CNS further and ultimately you'll be dealing with 2 WD's. That being, I have no experience with Remeron, and don't know if people generally get WD from it or not.

You'll get there, and it sounds like you are well on your way

[...], thank you. I appreciate your feedback.
« Last Edit: June 02, 2022, 10:29:03 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.